MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2201-45DC
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the patient undergoing deep brain stimulation (dbs) experienced insufficient stimulation, which adversely affected mobility in his left leg.As a result, a lead explant procedure was performed.
 
Event or Problem Description
It was reported that the patient undergoing deep brain stimulation (dbs) experienced insufficient stimulation, which adversely affected mobility in his left leg.As a result, a lead explant procedure was performed.Additional information was received that the patient began experiencing symptoms following her dbs programming session.Although the physician does not attribute the symptoms to the programming, the underlying cause remains unknown.A magnetic resonance imaging (mri) was performed and confirmed the absence of any additional pathologies.Consequently, the therapy has been deactivated and no further issues have been reported.The lead has been discarded and will not be returned for further analysis.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22500318
Report Number3006630150-2025-05475
Device Sequence Number21014355
Product Code NHL
UDI-Device Identifier08714729836544
UDI-Public(01)08714729836544(17)241206(10)7073368
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/06/2024
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7073368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/19/2025
09/29/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/13/2025
10/22/2025
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale